# SDR F3LA200600160

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 9,872 hours, 5,151 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Lockwasher
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED NR 2 ENGINE PYLON AFT UPPER THREADED SLEEVE AT RIB 10  NUT BACKING OFF AND LOCK WASHER NR 103 DAMAGED, AFT PYLON-TO-WING ATTACH FITTING.  REMOVED DAMAGED LOCK WASHER IAW AMM 54-51-17, SUBTASK 54-51-17-481-050, AND INSTALLED REPLACEMENT LOCK WASHER IAW AMM 54-51-17-400-002 AND EA A8-54R-1692.
